Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 20, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 15, 2012, 5:45 PM EDT for Clermont County, Ohio; Bracken County, Pendleton County, Kentucky. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2012, 5:45 PM EDT (21:45 UTC)
- Expired
- Mar 15, 2012, 6:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Bracken County, KY, Pendleton County, KY, Clermont County, OH
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 5:47 PM EDT | HAIL 1 | 1 W Falmouth, KY | CORRECTED TIME AND LOCATION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 5:28 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
814
WUUS51 KILN 152145
SVRILN
KYC023-191-OHC025-152230-
/O.NEW.KILN.SV.W.0020.120315T2145Z-120315T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRACKEN COUNTY IN NORTHERN KENTUCKY...
PENDLETON COUNTY IN NORTHERN KENTUCKY...
SOUTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
* UNTIL 630 PM EDT.
* AT 538 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR GOFORTH...
MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
FALMOUTH...
BROOKSVILLE...
FELICITY...
IN ADDITION...GREENWOOD...CATAWBA...MCKINNEYSBURG...BROWNING
CORNER...MOUNT AUBURN...NEAVE...LENOXBURG AND FOSTER ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.
&&
LAT...LON 3863 8450 3872 8452 3889 8411 3865 8397
3856 8440 3856 8441 3855 8442 3854 8447
TIME...MOT...LOC 2145Z 250DEG 25KT 3867 8438
$$
LATTO2 follow-up statements
252
WWUS51 KILN 152151
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
551 PM EDT THU MAR 15 2012
KYC023-191-OHC025-152230-
/O.CON.KILN.SV.W.0020.000000T0000Z-120315T2230Z/
PENDLETON KY-BRACKEN KY-CLERMONT OH-
551 PM EDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN CLERMONT...BRACKEN AND PENDLETON COUNTIES...
AT 547 PM EDT...STORM SPOTTERS REPORTED QUARTER SIZED HAIL SOUTH OF
FALMOUTH. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR FALMOUTH...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
BROOKSVILLE AND FELICITY.
IN ADDITION...CATAWBA...MCKINNEYSBURG...BROWNING CORNER...MOUNT
AUBURN...NEAVE...LENOXBURG...FOSTER AND BERLIN ARE NEAR THE PATH OF
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3863 8450 3872 8452 3889 8411 3865 8397
3856 8440 3856 8441 3855 8442 3854 8447
TIME...MOT...LOC 2151Z 250DEG 25KT 3868 8433
$$
LATTO919
WWUS51 KILN 152201
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
601 PM EDT THU MAR 15 2012
KYC023-191-OHC025-152230-
/O.CON.KILN.SV.W.0020.000000T0000Z-120315T2230Z/
PENDLETON KY-BRACKEN KY-CLERMONT OH-
601 PM EDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN CLERMONT...NORTHWESTERN BRACKEN AND PENDLETON
COUNTIES...
AT 556 PM EDT...RADAR INDICATED THAT A SEVERE THUNDERSTORM
REMAINS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH.
THIS STORM WAS LOCATED NEAR GOFORTH...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
FALMOUTH.
IN ADDITION...GENE SNYDER AIRPORT...GREENWOOD...CATAWBA...MOUNT
AUBURN...WILLOW GROVE...LENOXBURG...BERLIN AND NEAVE ARE NEAR THE
PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3854 8447 3872 8452 3886 8419 3886 8418
3866 8414 3856 8441 3855 8442
TIME...MOT...LOC 2201Z 241DEG 12KT 3868 8440
$$
LATTOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 4:01 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Mar 15, 4:01 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT THU MAR 15 2012
.SYNOPSIS...
WEAK DISTURBANCES WILL CONTINUE TO COMBINE WITH A MOIST AIRMASS
TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH THE
WEEKEND. TEMPERATURES WILL CONTINUE TO BE WELL ABOVE NORMAL
THROUGH THE FIRST HALF OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM TOMORROW MORNING/...
IN THE WAKE OF EARLIER THUNDERSTORM COMPLEX...TEMPERATURES HAVE
BEGUN TO REBOUND AND SCATTERED THUNDERSTORMS ARE DEVELOPING. THE
MAIN STORY WITH THIS EVENINGS WEATHER HOWEVER IS A DISORGANIZED
AREA OF NUMEROUS THUNDERSTORMS UPSTREAM OF THE FORECAST AREA OVER
ILLINIOS...INDIANA...AND KENTUCKY. THIS ACTIVITY IS MARCHING
EASTWARD...AND IS POISED TO ARRIVE ACROSS THE SOUTHWESTER PORTIONS
OF THE FORECAST AREA BEFORE SUNSET. THUS FAR...THESE STORMS HAVE
BEEN CAPABLE OF PRODUCING LARGE HAIL.
ONCE THIS COMPLEX OF STORMS REACHES THE WESTERN ZONES.,..A GRADUAL
WEAKENING TREND SHOULD COMMENCE...AS WE WILL LOSE DIURNAL
HEATING...AND THE STORMS WILL BE ENTERING AN ATMOSPHERE THAT NEVER
FULLY RECOVERED FROM EARLIER CONVECTION. LARGE HAIL COULD STILL
OCCUR...AND HEAVY RAINFALL IS EXPECTED AS THE CONVECTION MOVES
EASTWARD ACROSS THE AREA. THIS MAY POSE FLASH FLOOD
ISSUES...ESPECIALLY IN LOCATIONS WHERE HEAVY RAINFALL ALREADY FELL
EARLIER TODAY...AND IN THE PREVIOUS WEEK. IN ADDITION...A SECOND
WAVE OF THUNDERSTORMS ASSOCIATED WITH ANOTHER WEAK DISTURBANCE...
IS DEVELOPING ACROSS MISSOURI. MODELS ARE IN AGREEMENT ON BRINGING
SOME OF THIS PRECIPITATION ACROSS THE SAME AREAS AS THE
ANTICIPATED EVENING CONVECTION. OVERNIGHT QPFS COULD RANGE FROM 1
TO 2 INCHES WITH LOCALIZED HIGHER AMOUNTS POSSIBLE. HAVE THEREFORE
ISSUED A FLASH FLOOD WATCH FOR SOME OF OUR ZONES FOR TONIGHT.
WITH SOME UNCERTAINTY OF TIMING FOR THE SECOND ROUND OF STORMS
LATE TONIGHT/EARLY TOMORROW...HAVE KEPT GENERAL LIKELY POPS ACROSS
THE SOUTH AND CHANCE ACROSS THE NORTH.
&&
.SHORT TERM /6 AM TOMORROW AM THROUGH SATURDAY NIGHT/...
DIFFICULT TO TIME DISTURBANCES WILL CONTINUE TO RIDE AROUND THE
PERIPHERY OF AN UPPER LEVEL RIDGE TO OUR SOUTH. THIS WILL CONTINUE
TO PROVIDE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT
ACROSS THE AREA THROUGH THE WEEKEND. THE RIDGE WILL GRADUALLY
AMPLIFY OVER THE WEEKEND...RESULTING IN THESE WAVES PROVIDING THE
FOCUS OF STORMS FARTHER NORTH IN OUR FORECAST AREA BY SUNDAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
IT LOOKS LIKE SHORT WAVE ENERGY WILL BE RIDING OVER THE TOP OF THE
RIDGE ON SUNDAY. WITH THE MID LEVEL RIDGE TRYING TO BUILD INTO THE
AREA...WOULD THINK THE BEST CHANCE FOR PCPN ASSOCIATED WITH THIS
WOULD BE ACROSS OUR NORTHERN AREAS.
THE RIDGE WILL THEN AMPLIFY ACROSS OUR AREA THROUGH THE FIRST PART
OF THE WEEK IN RESPONSE TO THE TROUGH AXIS PUSHING INTO THE ROCKIES.
THIS SHOULD LEAD TO DRY CONDITIONS MONDAY INTO TUESDAY. WITH RISING
HEIGHTS UNDER THE RIDGE...EXPECT OUR WARMEST TEMPERATURES TO BE
MONDAY INTO TUESDAY. MODELS ARE STILL HAVING A DIFFICULT TIME
RESOLVING THE DEVELOPING CLOSED/CUTOFF LOW BACK ACROSS THE PLAINS
THROUGH MID WEEK. THE 12Z ECMWF SEEMS TO HAVE SLOWED DOWN ITS
EASTWARD PUSH AND IS NOW MORE IN LINE WITH THE GFS. WOULD THINK
SLOWER SEEMS TO BE BETTER GIVEN THE RIDGE IN PLACE ACROSS THE EAST.
WILL THEREFORE KEEP POPS FAIRLY LOW THROUGH THE REMAINDER OF THE
LONG TERM PERIOD AND A CONTINUE WITH THE UNSEASONABLY WARM
TEMPERATURES.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A WEAK UPPER LEVEL RIDGE CURRENTLY OVER THE REGION WILL GRADUALLY
INTENSIFY THROUGH THE TAF PERIOD AND INTO THE WEEKEND. AN UPPER
LEVEL DISTURBANCE CURRENTLY GENERATING A COMPLEX OF SHOWERS AND
THUNDERSTORMS OVER SOUTHERN ILLINOIS WILL RIDE ALONG THE RIDGE AND
TRAVERSE THE OHIO VALLEY LATER THIS EVENING INTO TONIGHT.
THE FIRST WAVE OF CONVECTION HAS CLEARED ALL THE TAF SITES AND THE
REMAINDER OF THIS AFTERNOON SHOULD BE GENERALLY QUIET ACROSS THE
AREA WITH VFR CONDITIONS. WHILE IT REMAINS UNCERTAIN HOW MUCH THE
ATMOSPHERE WILL RECOVER THROUGH THE REMAINDER OF THE AFTERNOON DUE
TO LINGERING WIDESPREAD CIRRUS...THE WARM AND MOIST AIRMASS OVER
THE REGION SHOULD ALLOW FOR ADDITIONAL SHOWERS AND STORMS LATER
TONIGHT AS THE UPPER DISTURBANCE APPROACHES. LATEST MODEL RUNS
OFFER NO CLEAR SIGNALS IN TERMS OF COVERAGE/TIMING/LOCATION
THOUGH...SO ONLY INTRODUCED VCTS WITHIN A FEW HOURS AFTER 00Z.
HOWEVER...IT DOES APPEAR THAT THE SOUTHERN TAF SITES WILL SEE THE
BEST CHANCES FOR PRECIPITATION TONIGHT.
AS THE DISTURBANCE MOVES THROUGH...CEILINGS WILL GRADUALLY DROP
AFTER 00Z. CANNOT RULE OUT SOME MVFR CEILINGS TONIGHT THROUGH
FRIDAY MORNING...AS WELL AS THE POSSIBILITY FOR MORE SHOWERS AND
STORMS ON FRIDAY AS ADDITIONAL WEAK DISTURBANCES MOVE THROUGH.
HOWEVER...KEPT MENTION OUT OF TAFS FOR NOW DUE TO LINGERING
UNCERTAINTY.
OUTLOOK...THUNDERSTORMS ARE POSSIBLE FRIDAY AND THROUGH THIS
WEEKEND.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ073-074-
077>082-088.
KY...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR INZ073>075-080.
&&
SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...KURZHazardous weather outlook, Mar 15, 4:08 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 408 PM EDT THU MAR 15 2012 INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-162015- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 408 PM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND GUSTY WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE FROM THESE STORMS. THIS COULD PRODUCE RAPID RISES IN AREA STREAMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 162015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON- 408 PM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND GUSTY WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE FROM THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 15, 4:48 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT THU MAR 15 2012
OHZ042-043-152130-
DARKE OH-SHELBY OH-
448 PM EDT THU MAR 15 2012
...A STRONG THUNDERSTORM WILL AFFECT SHELBY AND NORTHEASTERN DARKE
COUNTIES THROUGH 530 PM EDT...
AT 446 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEWPORT...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FORT LORAMIE...SIDNEY
AND ANNA.
ALSO...NEWPORT...HOUSTON...LAKE LORAMIE STATE PARK...LOCKINGTON...
NEWBERN...HARDIN...MCCARTYVILLE AND SWANDERS ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
LAT...LON 4021 8406 4019 8449 4036 8449 4036 8444
4038 8443 4038 8434 4040 8433 4045 8408
LATTOSpecial weather statement, Mar 15, 4:51 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
451 PM EDT THU MAR 15 2012
INZ073>075-080-KYZ089>096-OHZ077-152200-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-KENTON KY-OWEN KY-
PENDLETON KY-BOONE KY-CAMPBELL KY-CARROLL KY-GALLATIN KY-GRANT KY-
HAMILTON OH-
451 PM EDT THU MAR 15 2012
...STRONG THUNDERSTORMS WILL OVERSPREAD THE TRI STATE AREA THROUGH
LATE AFTERNOON...
THUNDERSTORMS MOVING ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY
WILL PUSH EAST INTO THE TRI STATE AREA THROUGH 6 PM. SOME OF THE
STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND GUSTS
TO AROUND 40 MPH. HEAVY DOWNPOURS WILL ALSO BE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BRIGHT...GREENDALE...
RISING SUN...HIDDEN VALLEY...OWENTON...HARRISON...CLEVES...
BURLINGTON...OAKBROOK...UNION...FLORENCE AND CHEVIOT.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF ANY OF THE STORMS
BECOME STRONGER...THEN WARNINGS MAY BE NEEDED.
LAT...LON 3920 8545 3931 8522 3929 8433 3902 8432
3858 8421 3856 8441 3834 8474 3835 8487
3842 8489 3844 8497 3851 8499 3851 8503
3856 8501 3858 8521 3872 8533 3874 8534
3874 8526 3870 8521 3891 8521 3891 8545Local storm report, Mar 15, 4:54 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 1 E WAPAKONETA 40.57N 84.17W
03/15/2012 M0.88 INCH AUGLAIZE OH EMERGENCY MNGR
&&
BCLocal storm report, Mar 15, 5:09 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL WAYNESFIELD 40.60N 83.97W
03/15/2012 E1.75 INCH AUGLAIZE OH TRAINED SPOTTER
&&
ASLLocal storm report, Mar 15, 5:14 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL WAYNESFIELD 40.60N 83.97W
03/15/2012 U1.00 INCH AUGLAIZE OH PUBLIC
&&
BCLocal storm report, Mar 15, 5:41 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
541 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL MCCARTYVILLE 40.39N 84.26W
03/15/2012 E1.25 INCH SHELBY OH TRAINED SPOTTER
&&
MYRONPThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 3:29 AM EDT | Special Weather Statement | ILN | Ross | 31 min |
| Mar 15, 3:45 AM EDT | Special Weather Statement | ILN | Scioto | 30 min |
| Mar 15, 4:10 AM EDT | Special Weather Statement | ILN | Ross | 35 min |
| Mar 15, 4:49 AM EDT | Special Weather Statement | ILN | Licking | 26 min |
| Mar 15, 4:55 AM EDT | Special Weather Statement | ILN | Licking | 35 min |
| Mar 15, 5:56 AM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 3 hr |
| Mar 15, 7:16 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 59 min |
| Mar 15, 7:30 AM EDT | River Flood Advisory | ILN | Licking | 6 hr |
| Mar 15, 7:34 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking | 3 hr |
| Mar 15, 8:07 AM EDT | Areal Flood Warning | ILN | Fairfield, Licking | 6 hr |
| Mar 15, 8:49 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway, Ross | 56 min |
| Mar 15, 9:11 AM EDT | Special Weather Statement | ILN | Butler, Warren | 64 min |
| Mar 15, 9:23 AM EDT | Special Weather Statement | ILN | Auglaize | 37 min |
| Mar 15, 10:11 AM EDT | Special Weather Statement | ILN | Hamilton | 49 min |
| Mar 15, 10:17 AM EDT | Special Weather Statement | ILN | Butler | 28 min |
| Mar 15, 10:18 AM EDT | Severe Thunderstorm Warning | ILN | Warren | 27 min |
| Mar 15, 10:27 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton, Warren | 3 hr |
| Mar 15, 10:51 AM EDT | Special Weather Statement | ILN | Adams, Brown, Butler, Clermont, Hamilton, Highland and 3 more | 54 min |
| Mar 15, 11:03 AM EDT | Flash Flood Warning | ILN | Clermont, Hamilton, Warren | 2 hr |
| Mar 15, 11:18 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 30 min |
| Mar 15, 11:30 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clinton, Highland, Pike, Ross and 1 more | 3 hr |
| Mar 15, 11:45 AM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more | 60 min |
| Mar 15, 11:55 AM EDT | Special Weather Statement | ILN | Fayette, Greene, Pickaway | 65 min |
| Mar 15, 11:59 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Ross | 3 hr |
| Mar 15, 12:17 PM EDT | River Flood Advisory | ILN | Licking | 5 hr |
| Mar 15, 1:59 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Mar 15, 2:32 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 58 min |
| Mar 15, 3:29 PM EDT | Special Weather Statement | ILN | Miami | 46 min |
| Mar 15, 3:49 PM EDT | Special Weather Statement | ILN | Fayette | 41 min |
| Mar 15, 3:51 PM EDT | Flash Flood Watch | ILN | Adams, Brown, Clermont, Hamilton, Highland, Hocking and 3 more | 14 hr |
| Mar 15, 4:18 PM EDT | Special Weather Statement | ILN | Auglaize | 42 min |
| Mar 15, 4:26 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin | 34 min |
| Mar 15, 4:48 PM EDT | Special Weather Statement | ILN | Shelby | 42 min |
| Mar 15, 4:51 PM EDT | Special Weather Statement | ILN | Hamilton | 69 min |
| Mar 15, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan | 33 min |
| Mar 15, 5:07 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Shelby | 38 min |
| Mar 15, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 36 min |
| Mar 15, 5:39 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Mar 15, 5:42 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Shelby | 48 min |
| Mar 15, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 46 min |
| Mar 15, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Brown | 36 min |
| Mar 15, 6:20 PM EDT | Areal Flood Advisory | ILN | Shelby | 115 min |
| Mar 15, 6:22 PM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Hamilton, Warren | 3 hr |
| Mar 15, 6:24 PM EDT | Special Weather Statement | ILN | Butler, Hamilton, Preble | 51 min |
| Mar 15, 6:25 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Shelby | 33 min |
| Mar 15, 6:29 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 46 min |
| Mar 15, 6:42 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 32 min |
| Mar 15, 6:53 PM EDT | Special Weather Statement | ILN | Brown | 52 min |
| Mar 15, 7:15 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Darke, Miami, Montgomery and 1 more | 60 min |
| Mar 15, 4:38 AM EDT | Special Weather Statement | ILN | Greenup | 37 min |
| Mar 15, 6:03 AM EDT | Special Weather Statement | ILN | Lewis | 27 min |
| Mar 15, 8:55 AM EDT | Special Weather Statement | ILN | Carroll, Gallatin, Grant | 65 min |
| Mar 15, 5:06 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Grant | 39 min |
| Mar 15, 5:15 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 45 min |
| Mar 15, 5:40 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Grant, Owen | 35 min |
| Mar 15, 6:06 PM EDT | Flash Flood Warning | ILN | Carroll, Gallatin, Owen | 2 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.